CSN Login
Members Online: 3

You are here

See the Dr today

colon2's picture
colon2
Posts: 184
Joined: Feb 2009

Well I had treatment # 3 last Monday (folfox). Had a few side effects, nothing bad. Then Friday I seem to have caught a cold, or maybe its sinus.MY blood counts were down and I experienced fatigue like never before. . There really is no way to describe it to someonme who hasn't lived thru it, is there? . I am starting to get a little energy back today. I have to go see the onc. at 11:00am. Hopefully he can tell me something good. Wishing everyone well, and hoping we beat this disease soon.
Carletta

dianetavegia's picture
dianetavegia
Posts: 1953
Joined: Mar 2009

HI Carletta, I had severe fatigue after number 2. I also had my white count drop and low potassium. That didn't happen with number 3 so hope you can snap out of it and feel better soon.

Diane

kmygil
Posts: 881
Joined: Feb 2007

Hi Carletta,

First, congratulations on finishing #3! That's another one down. As for the fatigue, I hear you loud & clear; it's nothing you can explain to someone who hasn't been there. The low blood counts have a lot to do with it, but the toxicity itself is fatiguing, as well. Do try to stay away from children (sorry, but they are always carrying something!) while your system is down, and drink lots and lots of water to flush your system out. I hope you hear good things from your onc.

Hugs,
Kirsten

Subscribe to Comments for "See the Dr today"